# SDR USAA2012010600025

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,788 hours, 41,504 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT EMERGENCY EXIT WINDOW IS PARTALLY BLOCKED BY INSULATION.  MAINTENANCE REPOSITIONED DUST SEAL AND RE-INSTALLED RIGHT EMERGENCY EXIT DOOR PER AMM 52-21-00-404-003.
